MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA XTEND; DELTA XTEND IMPLANTS : SCREWS

DEPUY ORTHOPAEDICS INC US DELTA XTEND; DELTA XTEND IMPLANTS : SCREWS
Catalog Number 130790042
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery, the locking screw was inserted into the metagrain of the superior and became stuck midway.When the screwdriver was turned further, the screw head broke.All fragments were confirmed and removed.It was determined that the fixation force at the current insertion point was sufficient.Removal of the screw was not possible, so the surgeon left it in place and continued the surgery.The surgery was delayed by within thirty minutes.There was no harm to the patient.Postoperative images confirmed no loosening or remaining fragments.The surgeon planned to continue monitoring the situation.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DELTA XTEND
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25363114
Report Number1818910-2026-09566
Device Sequence Number9808540
Product Code HSD
UDI-Device Identifier10603295027867
UDI-Public(01)10603295027867(17)291231(10)5832602
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K06225
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130790042
Device Lot Number5832602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown